Alert archive / Iowa / Flash Flood Warnings in 2010
Flash Flood Warning 31, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this flash flood warning at Jul 7, 2010, 2:21 PM CDT for Clay County, Iowa. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 7, 2010, 2:21 PM CDT (19:21 UTC)
- Expired
- Jul 7, 2010, 5:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Sioux Falls, SD
- Area
- Storm-based polygon
- Flood severity
- None
County Clay County, IA
The radar
The Sioux Falls radar (KFSD), 143 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 7.4 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 173 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1207 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
310
WGUS53 KFSD 071921
FFWFSD
IAC041-072230-
/O.NEW.KFSD.FF.W.0031.100707T1921Z-100707T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
221 PM CDT WED JUL 7 2010
THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CLAY COUNTY IN NORTHWEST IOWA
* UNTIL 530 PM CDT
* AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. UP
TO AN INCH OF RAIN HAS ALREADY FALLEN NORTHEAST OF SPENCER. MORE
THUNDERSTORMS ARE FORMING SOUTHWEST OF SPENCER AND WILL MOVE INTO
SPENCER. THIS WILL PRODUCE ANOTHER 1 TO 2 INCHES OF RAIN IN
SPENCER AND TO AREAS NORTH OF HIGHWAY 18 NORTHEAST OF SPENCER.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SPENCER AND GREENVILLE AND IN AREAS BOUNDED BY HIGHWAY 71 AND
HIGHWAY 18 TO THE NORTHEAST OF SPENCER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4300 9521 4316 9530 4325 9505 4326 9499
4325 9491 4324 9491 4307 9492
$$
SCHUMACHER4 follow-up statements
387
WGUS73 KFSD 071947
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
247 PM CDT WED JUL 7 2010
IAC041-072230-
/O.CON.KFSD.FF.W.0031.000000T0000Z-100707T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY IA-
247 PM CDT WED JUL 7 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CLAY COUNTY UNTIL 530 PM
CDT...
AT 241 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR SHOWS A LARGE AREA OF RAIN NORTHEAST OF SPENCER WITH
ADDITIONAL STORMS DEVELOP NEAR EVERLY AND MOVING TO THE NORTHEAST.
THE RADAR ESTIMATES 2 TO 3 INCHES OF RAIN NORTHEAST OF SPENCER.
AREAS AROUND SPENCER CAN EXPECT UP TO 1.5 INCHES OF RAINFALL IN LESS
THAN AN HOUR WHICH CAN CAUSE STREET FLOODING. AROUND 2 INCHES OF
ADDITIONAL RAINFALL EXPECTED NORTH OF HIGHWAY 18 AND EAST OF HIGHWAY
71.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE PLACES IN THE VICINITY OF SPENCER...THE DAN GREEN SLOUGH AND
PICKEREL RUN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
&&
LAT...LON 4300 9521 4316 9530 4325 9505 4326 9499
4325 9491 4324 9491 4307 9492
$$
SCHUMACHER779
WGUS73 KFSD 072052
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
352 PM CDT WED JUL 7 2010
IAC041-072230-
/O.CON.KFSD.FF.W.0031.000000T0000Z-100707T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY IA-
352 PM CDT WED JUL 7 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CLAY COUNTY UNTIL 530 PM
CDT...
AT 344 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 2 TO 5 INCHES OF RAIN HAS FALLEN NORTH OF
HIGHWAY 18 AND EAST OF HIGHWAY 71...WITH 1 TO 3 INCHES OF RAIN WEST
OF SPENCER NEAR HIGHWAY 18. WHILE RAINFALL HAS DECREASED OVER THE
AREA...LOCALLY...UP TO AN INCH OF ADDITIONAL RAINFALL IS POSSIBLE.
IN ADDITION...WATER WILL CONTINUE TO RUNOFF INTO SMALL CREEKS AND
STREAMS RESULTING IN LOCALIZED FLASH FLOODING...ESPECIALLY NORTHEAST
OF SPENCER.
SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...SPENCER...AND AREAS AROUND TRUMBULL LAKE AND THE DAN GREEN
SLOUGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
&&
LAT...LON 4300 9521 4316 9530 4325 9505 4326 9499
4325 9491 4324 9491 4307 9492
$$
SCHUMACHER918
WGUS73 KFSD 072154
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
454 PM CDT WED JUL 7 2010
IAC041-072230-
/O.CON.KFSD.FF.W.0031.000000T0000Z-100707T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY IA-
454 PM CDT WED JUL 7 2010
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR NORTHEASTERN CLAY COUNTY
UNTIL 530 PM CDT...
AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED 2 TO 4 INCHES OF RAINFALL...ESPECIALLY
NORTHEAST OF SPENCER. RAINFALL HAS ENDED ACROSS THE REGION...ENDING
THE THREAT FOR URBAN FLOODING. HOWEVER...RUNOFF FROM EARLIER
RAINFALL WILL CONTINUE TO KEEP SMALL CREEKS FLOODED WHICH WILL
AFFECT FIELDS AND MAY ALSO IMPACT ROADS IN RURAL AREAS. THIS IS
MOST LIKELY TO OCCUR NORTHEAST OF SPENCER...IN THE VICINITY OF DAN
GREEN SLOUGH AND TRUMBULL LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4312 9494 4305 9523 4317 9528 4323 9505
4326 9501 4325 9491
$$
SCHUMACHER588
WGUS73 KFSD 072231 RRA
FFSFSD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
531 PM CDT WED JUL 7 2010
IAC041-072246-
/O.EXP.KFSD.FF.W.0031.000000T0000Z-100707T2230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY IA-
531 PM CDT WED JUL 7 2010
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR NORTHEASTERN CLAY
COUNTY HAS BEEN ALLOWED TO EXPIRE...
THE RAINFALL HAS ENDED ACROSS THIS AREA...ALLOWING THE EXCESSIVE
RUNOFF TO RECEDE.
IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 4312 9494 4305 9523 4317 9528 4323 9505
4326 9501 4325 9491
$$
MJFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this flash flood warning went out at Jul 7, 11:22 AM CDT, 2 hours 59 minutes earlier.
Area forecast discussion, Jul 7, 11:22 AM CDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA NATIONAL WEATHER SERVICE SIOUX FALLS SD 1122 AM CDT WED JUL 7 2010 .DISCUSSION... WK FRONTAL BNDRY ACRS FAR SERN CWA THIS MORNING...WITH MUCH COOLER AIR TO NW AND HEATING OUT TOWARD LOWER 80S IN SERN PORTIONS OF NW IA AHEAD. MAIN TROUGH PUSHING EWRD INTO NRN PLAINS OUT OF NRN ROCKIES...AND SMALLER WAVE SLINGSHOTTING OUT AHEAD OF FEATURE INTO SWRN NEBRASKA/NWRN KS. SOME SIGNIFICANT CHANGES TO SHORT TERM FCST TDA. LATEST GUIDANCE SUGGESTING THAT OVERLAP OF WK INSTABILITY AND FORCING WL COME TOGETHER THIS AFTN MAINLY ACRS NW IA AND ADJACENT AREAS AS WAVE LIFTS FROM SERN CO/NW KS/SW NEBRASKA INTO THE TRI STATE AREA. INSTABILITY TO THE NW OF THIS AREA IS SOMEWHAT LIMITED...AND TRIED TO KEEP THUNDER MENTION EVEN IN LOWEST POP AREA THRU WRN CWA OUT OF FCST. IN MORE FAVORED AREAS...DOES NOT APPEAR THAT THERE IS A MENTIONABLE SVR THREAT FOR THE AFTN WITH SHEAR/INSTABILITY PARAMETERS LIMITING DEVELOPMENT TO MULTICELL REALM. STILL...TWO POTENTIAL ISSUES TO WATCH SURROUND DEVELOPMENT OF SOME 0-3KM CAPE THRU EARLY AFTN ACRS NW IA NEAR LOCATION OF THE LOW LVL SHEAR AXIS. NOT THE CLASSIC SETUP...BUT CERTAINLY NOT OUT OF THE QUESTION TO GET SOME BRIEF NON-SUPERCELL TORNADO/FUNNELS. SOME STRONGER STORMS ALSO WOULD BE CAPABLE OF SOME NEAR SEVERE WIND GUSTS THRU NW IA. WL ALSO RETAIN MENTION OF LOCALLY HEAVY RAINFALL THRU SERN CWA. OTHERWISE...DID RAISE HIGHS A BIT BACK THRU WRN CWA AS LACK OF PCPN SHUD ALLOW RECOVERY CLOSER TO 925 HPA MIXING VALUES...AND ADJUSTED HOURLY TRENDS FOR EARLIER MAX OUT IN NW IA PRIOR TO CONVECTIVE DEVELOPMENT. /CHAPMAN && .AVIATION... AREA OF MVFR TO IFR CIGS EXISTS ON COLD SIDE OF SLOW MOVING SURFACE BNDRY ALG AND W OF THE I29 CORRIDOR...AND WL PERSIST INTO THE AFTN HOURS. BNDRY WL ACT TO FOCUS REDEVELOPMENT OF SHRA AND SCT TSRA THRU THE AFTN HOURS...WHICH SHUD BE MAINLY TO THE S AND E OF KFSD AREA. VSBYS/CIGS IN SHRA/TSRA LKLY TO AVG MVFR...ALTHOUGH LKLY TO TOUCH IFR IN STRONGEST STORMS. KEPT MENTION OF THUNDER THREAT AT KFSD LIMITED TO CB MENTION...WITH EXPECTATION OF BETTER FORCING AND INSTABILITY AXIS TO SE. /CHAPMAN && .PREV DISCUSSION... ACTIVE FORECAST WITH FRONT MOVING THROUGH THE AREA TODAY AND ADDITIONAL PRECIPITATION CHANCES THIS WEEKEND. AS OF 08Z...TWO MAIN AREAS OF PRECIPITATION AFFECTING THE FORECAST AREA. THE FIRST OF THESE IS CONCENTRATED ACROSS SOUTHWEST MINNESOTA ASSOCIATED WITH A SHORTWAVE DRIFTING THROUGH. THIS COMPLEX OF STORMS WILL LIFT OFF TO THE NORTHEAST...THOUGH SOME REDEVELOPMENT IS POSSIBLE THROUGH 12Z ACROSS PORTIONS OF SOUTHWEST MINNESOTA THOUGH CONVECTION SHOULD BE ON THE DOWNWARD TREND OVERALL. SECOND AREA OF CONVECTION IS LOCATED ACROSS CENTRAL NEBRASKA...HOWEVER AS CONVECTION LIFTS TO THE NORTHEAST IT MOVES INTO A RELATIVELY STABLE ENVIRONMENT. HAVE LEFT A 30 PERCENT CHANCE OF RAIN SHOWERS IN THE WESTERN CWA EARLY THIS MORNING...BUT THE PRIMARY FOCUS WILL BE ON LATER TODAY AS AIRMASS AHEAD OF THE FRONT DESTABILIZES. NOT BAD UPPER LEVEL SUPPORT TO HELP STORMS DEVELOP AS 120+KNOT JET STREAK REMAINS OVER THE HUDSON BAY WITH RIGHT ENTRANCE REGION OVER THE FORECAST AREA. CAPE VALUES INCREASE TO 1000-1500 J/KG BY MID TO LATE MORNING WITH MINIMAL CIN. WIND SHEAR ESPECIALLY IN THE LOW LEVELS REMAINS RELATIVELY WEAK AND THEREFORE...EXPECT STORMS TO PRIMARILY REMAIN BELOW SEVERE LIMITS. EXPECT CONVECTION TO DEVELOP NEAR A YANKTON TO BROOKINGS LINE AROUND 16-18Z...GRADUALLY SHIFTING EAST THIS AFTERNOON. FAIRLY POOR MIXING CONDITIONS...ESPECIALLY ON THE BACKSIDE OF THE FRONT WHERE NORTH WINDS WILL KEEP TEMPERATURES IN THE 60S MUCH OF THE DAY. FRONT WILL GRADUALLY CLEAR THE CWA THIS EVENING WITH MUCH DRIER AND STABLE AIR RETURNING TO THE AREA. HIGH PRESSURE REMAINS ACROSS THE AREA ON THURSDAY INTO FRIDAY...THOUGH WILL HAVE TO WATCH THE NORTHERN HALF OF THE CWA THURSDAY AFTERNOON FOR CHANCES OF ISOLATED SHOWERS/THUNDERSTORMS AS A SHORTWAVE DROPS DOWN FROM THE NORTHWEST. COLD POCKET FROM 700-600 MB RESULTS IN A FEW HUNDRED J/KG OF CAPE...AND WITH MUCH BETTER MIXING HAVE A POTENTIAL OF HEATING OUT TO CONVECTIVE TEMP. WITH RELATIVELY DRY ATMOSPHERE LEFT MENTION OUT FOR NOW...BUT IS SOMETHING TO WATCH. RETURN FLOW BEGINS TO ESTABLISH ITSELF ACROSS THE AREA ON FRIDAY AND MOISTURE BEGINS TO RETURN BACK TO THE NORTH. MODELS HAVE BEEN FAIRLY CONSISTENT ABOUT BRINGING A SHORTWAVE ACROSS THE AREA SATURDAY AFTERNOON AND EVENING...SETTING UP THE NEXT CHANCE OF THUNDERSTORMS. IN TERMS OF TEMPERATURES...EXPECT HIGHS TO BE NEAR SEASONAL WITH 850 HPA TEMPS IN THE MID AND UPPER TEENS. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. &&
Hazardous weather outlook, Jul 7, 10:59 AM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 1059 AM CDT WED JUL 07 2010 SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098- IAZ001>003-012>014-020>022-031-032-NEZ013-014-081200- AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA- CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE- DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON- IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN- LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN- OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN- SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON- 1059 AM CDT WED JUL 07 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA... SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS... SHOWERS AND SCATTERED THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON...MAINLY FROM EXTREME NORTHEAST NEBRASKA THROUGH NORTHWEST IOWA AND INTO SOUTHWEST MINNESOTA. THESE STORMS ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS...BUT STILL MAY PRODUCE SOME GUSTY WINDS AND HEAVY RAINFALL. FLOODING... LOCALLY HEAVY RAINFALL WILL BE POSSIBLE TODAY EAST OF A LINE FROM WINDOM MINNESOTA TO PONCA NEBRASKA. THE JAMES RIVER WILL REMAIN IN FLOOD FOR THE FORESEEABLE FUTURE. THE LITTLE SIOUX RIVER NEAR LINN GROVE WILL ALSO BE IN FLOOD THROUGH MID WEEK. THE BIG SIOUX RIVER NEAR BRUCE AND BROOKINGS WILL ALSO BE IN FLOOD THROUGH THE UPCOMING WEEKEND. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FEW SEVERE STORMS WILL BE POSSIBLE AGAIN LATER SATURDAY AND AGAIN SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jul 7, 9:59 AM CDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
959 AM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM HAIL 1 SSW LAKE PRESTON 44.35N 97.39W
07/06/2010 E0.88 INCH KINGSBURY SD PUBLIC
STRONG BUT NOT DAMAGING WINDS ACCOMPANIED THE HAIL.
1150 PM HAIL 1 SSE LAKE PRESTON 44.35N 97.37W
07/06/2010 E1.00 INCH KINGSBURY SD PUBLIC
HAIL VARIED FROM PEA TO QUARTER SIZE.
&&
WILLIAMSLocal storm report, Jul 7, 10:52 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1052 AM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM TSTM WND GST 5 E ARLINGTON 44.38N 97.03W
07/07/2010 E60 MPH BROOKINGS SD PUBLIC
ONE TREE BLOWN DOWN AND THE TOP OF A SECOND TREE BLOWN
DOWN.
&&
WILLIAMSLocal storm report, Jul 7, 12:24 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1224 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 AM TSTM WND GST 2 NW NUNDA 44.18N 97.05W
07/07/2010 E60 MPH LAKE SD PUBLIC
NUMEROUS SMALL BRANCHES BLOWN DOWN.
&&
WILLIAMSLocal storm report, Jul 7, 2:01 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
201 PM CDT WED JUL 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 2 W WASHTA 42.58N 95.76W
07/07/2010 M2.00 INCH CHEROKEE IA TRAINED SPOTTER
2.00 INCHES OF RAIN IN 45 MINUTES
&&
KWEISSERThe office that day
Everything else NWS Sioux Falls, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 2:25 PM CDT | Flash Flood Warning | FSD | Cherokee | 3 hr |
Nearby
Flash Flood Warnings in Iowa, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.